Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/89361
PIRA download icon_1.1View/Download Full Text
Title: Weak discrete maximum principle of finite element methods in convex polyhedra
Authors: Leykekhman, D
Li, B 
Issue Date: 2021
Source: Mathematics of computation, 2021, v. 90, no. 327, p. 1-18
Abstract: We prove that the Galerkin finite element solution uh of the Laplace equation in a convex polyhedron Ω, with a quasi-uniform tetrahedral partition of the domain and with finite elements of polynomial degree r 1, satisfies the following weak maximum principle:
[Abstract not complete, refer to publisher pdf]
Publisher: American Mathematical Society
Journal: Mathematics of computation 
ISSN: 0025-5718
EISSN: 1088-6842
DOI: 10.1090/mcom/3560
Rights: First published in Mathematics of Computation 90 (July 27, 2020) , published by the American Mathematical Society. © 2020 American Mathematical Society.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
554.pdfPre-Published version457.6 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Final Accepted Manuscript
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page views

7
Citations as of May 15, 2022

SCOPUSTM   
Citations

1
Citations as of May 12, 2022

WEB OF SCIENCETM
Citations

2
Citations as of May 12, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.